# SDR DHL2004802001

- Difficulty date: January 4, 2004
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Engine: Ge CFM562C1
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: ACB006F2474Y3
- Condition: Contaminated
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT FL 350, NR 4 ENGINE FLAMED OUT.  SEVERAL ATTEMPTS TO RESTART, THE LAST AT FL 250 AT 300 KIAS WERE UNSUCCESSFUL.  REMOVED AND REPLACED NR 4 ENGINE FUEL FILTER DUE TO CONTAMINATION IAW DC-8 M/M 73-11-10.  PERFORMED VISUAL INSPECTION OF BOOST PUMP AREA, NO DEBRIS.  OPS AND LEAK CHECKED OK.  ENGINE RUN PERFORMED IAW JRH.
